sexologist-icon
Sildenafil 100 mg safe
I am 35 year old and marriage recently, I have sexual desire but due to ED problem I am unable to do sex , right now I am using sildenafil 100 mg (suhagra 100) at night and doing sex early morning 5 am , and I can do sex this time , we are trying for child , counting this is safe ? , is their any alternative option ?
809 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi don't worry There are few betterand safe option available
Next Steps
chat through online private chat for guidance evaluation and treatment chat now clarify your douts take proper consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear Practo User, Consuming Sidenafil is not the right solution that you are looking for. Also this might give you temporary satisfaction but may impact your future sexual life. It has many side effects as well which might make you regret later. Let me explain you about your issue - At some point in a man’s life, he may have difficulty achieving or maintaining an erection. Erection problems occur when you can’t achieve or maintain an erection that’s firm enough to have sexual intercourse. Erection problems are also known as: * erectile dysfunction (ED) * impotence * sexual dysfunction In your case I believe you have developed symptoms of Erectile dysfunction. ED occurs when a man can't get or keep an erection firm enough for sexual intercourse. In most cases the causes of this problem could be - Stress , relationship strain, low self-confidence, hypertension, excessive Masturbation etc. However this issue is not a cause to worry as there are medications and treatment available for the same. By grace of God and with the help of our medications we can hope for your happy family.
Next Steps
You can contact me either online or in person. Rest assured your problem can be resolved.
Health Tips
Don’t take stress as you are just in your 30’s and do not overthink as this would add to your issue. Avoid doing Masturbation and avoid watching porn in case if you do.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is not advisable to take 100 mg sildenafil because some times it shoot blood pressure and lead to an emergency. If you have such issue you are suffering from ED so you have to take the complete treatment for that. ED is a very complicated medical problem and requires primary investigation, evaluation of hormonal profile , diabetes / thyroid status , Vitamins D3 and B12 status etc . Followed by proper and continuous medical treatment in combination with specific exercises for your core muscles, backed up with a customized diet plan to fulfill your sexual activity and pleasure. Get your following tests done Testosterone total, Testosterone free, Andrology panel (LH,FSH,PRL), Thyroid profile, Hba1c, Vitamin D, Vitamin B12, Iron And share your reports contact me directly. For further information consult me directly by taking a consultation on PRACTO  share all details with me. Thank you for your query. And you may also visit us at https://drmongaclinic.com/erectile-dysfunction.html
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.